# SDR 2007FA0000659

- Difficulty date: July 12, 2007
- Submitted: July 25, 2007
- Operation: General aviation
- Aircraft: N820GW
- Make and model: Beech 58
- Aircraft serial: TH13
- Engine: Cont IO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: HMXL6G
- Condition: Unserviceable
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXAMINATION OF AIRCRAFT POST INCIDENT, IT WAS DISCOVERED THAT ROD END (PN HMXL6G) ATTACHED TO THE NOSE GEAR RETRACT ARM (PN 35825172-2) WAS SHEARED OFF BELOW THE BEARING.  IT APPEARS THE FAILURE STARTED IN A CRACK IN THE THREADS.  THIS MOST LIKELY RELEASED THE OVER CENTER TENSION ON THE NOSE GEAR DOWNLOCK ALLOWING THE NOSE GEAR TO RETRACT AND SUBSEQUENTLY THE MAIN LANDING GEAR.  RECOMMEND ANNUAL PENETRANT INSPECTION OF ALL LANDING GEAR RETRACTION ROD ENDS.  (K)
